# SDR CALA2019091701551

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 77,152 hours, 17,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7140 EMP - RT STAB TO BODY CUTOUT FWD SKIN CRACKED. (REF NR LP 9130454). EMP RT STAB TO BODY CUTOUT FWD SKIN BETWEEN STA 1725 - STA 1740 AND STR 15R - STR 22R REPAIRED AS PER SRM 53-80-01 REPAIR 3 FIG 201.
